# SDR SWAA083924

- Difficulty date: July 15, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 41,077 hours, 34,088 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, R1 DOOR EMERGENCY EVAC SLIDE FAILED DEPLOYMENT TEST.  REMOVED AND REPLACED EVAC SLIDE PER MM.
